MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM*STM ST,30+4L NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SROM*STM ST,30+4L NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 563516
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 12/05/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle claim submission form and medical records received via cd shipment last 04 apr 2019.After review of medical records, the patient was revised to address a painful and loose femoral component.There was a lot of scar tissue which made removal of the stem difficult.The stem was found out to be only fixed on the proximal end.The femur cracked and was broken right when the surgeon was attempting to determine the final length on the femoral cup after adding the non-depuy revision stem.The fracture was noted to be short.Cables were placed around the femur.Doi: (b)(6) 2010 - dor: (b)(6) 2013, (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8808830
Report Number1818910-2019-98850
Device Sequence Number13533179
Product Code JDI
UDI-Device Identifier10603295178194
UDI-Public10603295178194
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2014
Device Catalogue Number563516
Device Lot Number3042623
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer07/25/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR